Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 102, NWS Albuquerque, NM

May 22, 2021De Baca County, Guadalupe County, Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 22, 2021, 11:35 PM MDT for De Baca County, Guadalupe County, Lincoln County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2021, 11:35 PM MDT (05:35 UTC)
Expired
May 23, 2021, 12:15 AM MDT
In force
40 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties De Baca County, NM, Guadalupe County, NM, Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 142 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 5.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
3755 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

377 
WUUS55 KABQ 230535
SVRABQ
NMC011-019-027-230615-
/O.NEW.KABQ.SV.W.0102.210523T0535Z-210523T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1135 PM MDT Sat May 22 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lincoln County in central New Mexico...
  West central De Baca County in east central New Mexico...
  Southern Guadalupe County in east central New Mexico...

* Until 1215 AM MDT.

* At 1135 PM MDT, a severe thunderstorm was located 22 miles
  northeast of Jicarilla, or 23 miles southeast of Corona, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ramon.

This includes Highway 285 between Mile Markers 173 and 185.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3391 10531 3399 10544 3446 10512 3425 10482
TIME...MOT...LOC 0535Z 215DEG 31KT 3400 10530 

HAIL...1.00IN
WIND...60MPH
 
$$

34
2 follow-up statements
762 
WWUS55 KABQ 230542
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1142 PM MDT Sat May 22 2021

NMC011-019-027-230615-
/O.CON.KABQ.SV.W.0102.000000T0000Z-210523T0615Z/
Lincoln-De Baca-Guadalupe-
1142 PM MDT Sat May 22 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR NORTHEASTERN LINCOLN...WEST CENTRAL DE BACA AND SOUTHERN
GUADALUPE COUNTIES...

At 1142 PM MDT, a severe thunderstorm was located 23 miles southeast
of Corona, moving northeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ramon.

This includes Highway 285 between Mile Markers 173 and 185.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3395 10527 3402 10540 3446 10512 3425 10482
TIME...MOT...LOC 0542Z 213DEG 29KT 3405 10526 

HAIL...1.75IN
WIND...60MPH
 
$$

34
044 
WWUS55 KABQ 230556
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1156 PM MDT Sat May 22 2021

NMC011-019-027-230615-
/O.CON.KABQ.SV.W.0102.000000T0000Z-210523T0615Z/
Lincoln-De Baca-Guadalupe-
1156 PM MDT Sat May 22 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR NORTHEASTERN LINCOLN...WEST CENTRAL DE BACA AND SOUTHERN
GUADALUPE COUNTIES...

At 1155 PM MDT, a severe thunderstorm was located 17 miles west of
Ramon, or 24 miles east of Corona, moving northeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ramon.

This includes Highway 285 between Mile Markers 173 and 185.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3400 10521 3413 10533 3446 10512 3425 10482
TIME...MOT...LOC 0555Z 215DEG 29KT 3414 10518 

HAIL...1.75IN
WIND...60MPH
 
$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 5:37 PM MDT, 5 hours 58 minutes earlier.

Area forecast discussion, May 22, 5:37 PM MDT, 5 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
537 PM MDT Sat May 22 2021

.AVIATION...
00Z TAF CYCLE
Strong winds, blowing dust and severe thunderstorms will impact the
area through the evening hours. Short-lived MVFR conditions are
possible in areas of blowing dust and with thunderstorms across
eastern NM. KTCC and KROW will be impacted by storms between 00-04Z,
when both strong winds and hail may impact the terminals. Low stratus
will redevelop overnight and will likely impact KLVS, KTCC and KROW
going into Sunday morning. Expect some improvement Sunday, with less
wind, no dust and storms staying closer to the TX border.

11

&&

.PREV DISCUSSION...329 PM MDT Sat May 22 2021...
.SYNOPSIS...
Another round of showers and thunderstorms will continue today into
the evening. Some storms may become strong to severe. Breezy to windy
conditions are expected Sunday across the central mountains and their
adjacent highlands. Storm chances return Sunday afternoon, with the
best coverage favoring east central New Mexico though more isolated
than Saturday's storms. Another round of storms is possible again on
Monday with coverage favoring the southeastern portion of the
forecast area. Conditions dry out moving into midweek with
temperatures near normal.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...
A broad upper level low pressure system will slowly exit to the
north northeast across the northern Rockies tonight through Sunday
night. A jet streak crossing western and northern NM will continue
to interact with moist southeasterly low level flow across the
eastern plains to produce strong to severe thunderstorms along and
east of the central mountain chain through mid evening. Hodographs
indicate sufficient helicity for some tornadoes to be possible.

Drier air will move into central parts of NM tonight shifting the
focus for strong to severe thunderstorms across the far eastern
plains on Sunday afternoon. A Pacific cold front will also push into
the state producing temperatures a few to 12 degrees colder across
central and western areas on Sunday. Wind and fire weather concerns
will redevelop over central areas Sunday as the tail end of the jet
streak aloft lingers over that area. Southwest wind gusts to 50 mph
will be possible across the northeast highlands and plains on Sunday
afternoon, but humidities will be higher there.

LONG TERM...(MONDAY THROUGH SATURDAY)...
Omega block continues the dictate the weather pattern in the long
term as upper level low pressure over the Great Basin is forced
northward into Monday. Dry air intrusion pushes northeastward into
the state, drying out the central mountains and westward while the
dryline remains in place over eastern NM. Another round of
potentially severe weather is in store Monday afternoon, as the
longwave trough continues to offer enhanced lift across eastern NM.
This will combine with MLCAPE values in excess of 2500 J/kg, steep
lapse rates, and abundant moisture in the afternoon. Do expect
coverage to be somewhat isolated, favoring the southeastern portion
of the CWA. Shear will a limiting factor, dampening some storms'
organization, and forcing overall will be less favorable than it was
over the weekend. Still, damaging winds and hail will be possible.
Dry southwest flow aloft continues to dominate on Tuesday, limiting
the westward retreat of the dryline and subsequent storm development.
Breezy to windy conditions return to eastern NM by midweek as
another upper level disturbance passes across the northern CONUS, the
pressure gradient tightening in response. A gusty backdoor front
kicks off down the eastern plains Wednesday night into the Thursday,
though models are in disagreement as to its timing and intensity.
Upper level ridging looks to take hold Friday and the potential for
showers and thunderstorms return going into the weekend.

44/12

&&

.FIRE WEATHER...

...FIRE WEATHER CONCERNS ACROSS CENTRAL AND WESTERN AREAS THROUGH
EARLY THIS EVENING, THEN OVER CENTRAL AREAS SUNDAY AFTERNOON...

After a fairly wet night along and east of the central mountain
chain tonight, very dry air will advance eastward over central areas
on Sunday. Strong winds will also return Sunday to central and
northeast areas. Critical fire weather conditions are expected in
the Sandia/Manzano and Gallinas Mountains Sunday.  The potential
also exists for critical fire weather conditions in the San Louis
Valley of northern NM Sunday afternoon until sunset, where
historical RFTI's are expected. Haines will generally vary from 5 to
6 on Sunday, except along NM's eastern border where it will be
moister with scattered to isolated dryline showers and thunderstorms
expected.

The dryline will remain active with showers and thunderstorms across
eastern areas again on Monday, but winds will weaken in general.
Drier air will spread to eastern areas Tuesday.  Southwest winds
will become breezy to windy on Wednesday, and critical fire weather
conditions may redevelop, as an upper level low pressure system
crosses the northern Rockies.

44

&&

.AVIATION...
18Z TAF CYCLE
Scattered to numerous showers and thunderstorms are
expected today and tonight along and east of the central mountain
chain, with scattered to isolated convection also expected over the
northeast quarter of the state. Some thunderstorms may turn severe
along and east of the central mountain chain this afternoon and
evening with large hail, damaging wind, and the potential for a few
tornadoes. Strong south winds will also develop this afternoon,
especially along and west of the central mountain chain where gusts
will approach 45 kt in many locations. Thunderstorm outflows are
expected to push through gaps in the central mountain chain with east
and southeast wind gusts up to 45kt at KSAF and KABQ through the
evening. Tonight, as the thunderstorms gradually exit east of NM,
they will leave low clouds in their wake east of the central mountain
chain with MVFR and IFR conditions that should linger in many
locations until mid morning Sunday.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for the following
zones... NMZ101-105-106-109.

Wind Advisory until 7 PM MDT this evening for the following zones...
 NMZ201>208-210-211-216-217-220-221-241.

Fire Weather Watch from Sunday afternoon through Sunday evening for
the following zones... NMZ102.

Red Flag Warning from noon to 7 PM MDT Sunday for the following
zones... NMZ107.

Wind Advisory until midnight MDT tonight for the following zones...
NMZ219.

Wind Advisory until midnight MDT tonight for the following zones...
NMZ218.

&&
Hazardous weather outlook, May 22, 3:23 AM MDT, 20 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
323 AM MDT Sat May 22 2021

NMZ201>241-231200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
323 AM MDT Sat May 22 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are expected this afternoon through
tonight across the upper Rio Grande Valley and areas along and east
of the Central Mountain Chain. Large hail, damaging wind gusts, and
heavy rain are likely, however, a tornado cannot be ruled out. Burn
scar flooding, particularly on the Ute Park burn scar, is also
possible.

Critical fire weather conditions are expected across all of western
New Mexico and the middle Rio Grande Valley this afternoon and early
evening. Southerly winds will gust near 50 mph while humidity values
plummet below 15 percent. Areas of blowing dust are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe thunderstorms are also possible across far eastern
New Mexico on Sunday and across portions of east central and
southeast New Mexico on Monday. Large hail, damaging winds, and heavy
rain are the main concerns.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any severe
weather through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

34

In the hours before

Local storm report, May 22, 8:50 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
850 PM MDT SAT MAY 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     7 ENE TUCUMCARI         35.21N 103.61W
05/22/2021  M69 MPH          QUAY               NM   ASOS

            KTCC ASOS.

&&

EVENT NUMBER ABQ202102284

JLS
Special weather statement, May 22, 9:00 PM MDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
900 PM MDT Sat May 22 2021

NMZ236-230330-
Roosevelt County-
900 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROOSEVELT COUNTY
UNTIL 930 PM MDT...

At 859 PM MDT, Doppler radar was tracking a strong thunderstorm near
Dora, or 16 miles south of Portales, moving north at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Portales, Dora, Arch, Oasis State Park, Rogers and Pep.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3382 10335 3390 10359 3430 10342 3418 10304
      3415 10304
TIME...MOT...LOC 0259Z 202DEG 19KT 3396 10343

34
Special weather statement, May 22, 9:16 PM MDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
916 PM MDT Sat May 22 2021

NMZ210-216-217-230345-
Upper Rio Grande Valley-Espanola Valley-Tusas Mountains Including
Chama-
916 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TAOS AND
NORTHEASTERN RIO ARRIBA COUNTIES UNTIL 945 PM MDT...

At 916 PM MDT, Doppler radar was tracking a strong thunderstorm over
Vallecitos, or 28 miles southeast of Tierra Amarilla, moving north at
30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Canon Plaza, Vallecitos, Petaca, Tres Piedras, La Madera and Las
Tablas.

This includes the following highways...
 Highway 285 between Mile Markers 375 and 393.
 Highway 64 between Mile Markers 210 and 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3636 10601 3643 10625 3682 10611 3672 10579
TIME...MOT...LOC 0316Z 202DEG 26KT 3648 10610

34
Local storm report, May 22, 9:29 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
929 PM MDT SAT MAY 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND GST     7 N NEWKIRK             35.17N 104.26W
05/22/2021  M68 MPH          GUADALUPE          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202102285

CA
Special weather statement, May 22, 9:45 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
945 PM MDT Sat May 22 2021

NMZ210-213-216-230415-
Upper Rio Grande Valley-Northern Sangre de Cristo Mountains-Tusas
Mountains Including Chama-
945 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAOS COUNTY UNTIL
1015 PM MDT...

At 945 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Tres Piedras, or 14 miles west of Questa, moving
northeast at 50 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Costilla and Sunshine Valley.

This includes Highway 285 between Mile Markers 390 and 401.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3699 10547 3663 10573 3673 10600 3700 10596
TIME...MOT...LOC 0345Z 204DEG 44KT 3676 10584

34
Special weather statement, May 22, 11:30 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1130 PM MDT Sat May 22 2021

NMZ239-230615-
Eastern Lincoln County-
1130 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
1215 AM MDT...

At 1130 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles east of Jicarilla, or 24 miles southeast of Corona, moving
northeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of northeastern
Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3383 10537 3398 10549 3424 10524 3398 10497
TIME...MOT...LOC 0530Z 226DEG 18KT 3397 10534

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 6:00 PM MDTSpecial Weather StatementABQLincoln30 min
May 22, 6:17 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Lincoln43 min
May 22, 6:24 PM MDTSevere Thunderstorm WarningABQLincoln24 min
May 22, 6:30 PM MDTSpecial Weather StatementABQColfax30 min
May 22, 7:00 PM MDTSpecial Weather StatementABQDe Baca30 min
May 22, 8:06 PM MDTSpecial Weather StatementABQQuay24 min
May 22, 8:49 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel25 min
May 22, 9:00 PM MDTSpecial Weather StatementABQRoosevelt30 min
May 22, 9:16 PM MDTSpecial Weather StatementABQTaos29 min
May 22, 9:45 PM MDTSpecial Weather StatementABQTaos30 min
May 22, 10:45 PM MDTSevere Thunderstorm WarningABQLincoln45 min
May 22, 11:30 PM MDTSpecial Weather StatementABQLincoln45 min
May 23, 12:15 AM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Lincoln45 min
May 23, 1:01 AM MDTSpecial Weather StatementABQGuadalupe29 min
May 23, 1:13 AM MDTSpecial Weather StatementABQLincoln32 min
May 23, 1:31 AM MDTSpecial Weather StatementABQMora29 min
May 23, 1:34 AM MDTSpecial Weather StatementABQColfax26 min
May 23, 1:46 AM MDTSpecial Weather StatementABQ29 min
May 23, 1:52 AM MDTSevere Thunderstorm WarningABQColfax, Mora, San Miguel38 min
May 23, 1:59 AM MDTSpecial Weather StatementABQColfax31 min
May 23, 2:31 AM MDTSpecial Weather StatementABQColfax29 min
May 23, 2:33 AM MDTSpecial Weather StatementABQDe Baca27 min
May 23, 3:02 AM MDTWind AdvisoryABQColfax, Harding, Mora, San Miguel, Union16 hr
May 23, 3:51 AM MDTSpecial Weather StatementABQColfax24 min
May 23, 3:58 AM MDTSpecial Weather StatementABQMora32 min
May 23, 4:02 AM MDTSevere Thunderstorm WarningABQColfax28 min
May 23, 4:58 AM MDTSpecial Weather StatementABQMora32 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.